# SDR WRLA2006102

- Difficulty date: November 4, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL/LEJ DIVERSION TO BGR DUE TO VISIBLE FUMES AND SMOKE ODOR IN MID CABIN.  CHECKED SIDEWALL LIGHTS & OVERHEAD LIGHTING, CHECKED PAX ENTERTAINMENT SYSTEM SEB, ODU'S NO FAULTS FOUND.  CHECKED LAV FLUSH WATER HEATERS, ALL OK.  FOUND ALL 3 PHASES C/B'S ON NR 3 RECIRCULATION FAN OUT AND WOULD NOT RESET WITH POWER ON, COLLARED C/B'S AND ENTERED ON DMI M21NO0406-23.
